RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2014, Issue 2(35), Pages 9–15 (Mi vsgtu1298)  

Algebra

On Leibniz–Poisson Special Polynomial Identities

S. M. Ratseeva, O. I. Cherevatenkob

a Ulyanovsk State University, Ulyanovsk, 432017, Russian Federation
b Ulyanovsk State I. N. Ulyanov Pedagogical University, Ulyanovsk, 432063, Russian Federation

Abstract: In this paper we study Leibniz–Poisson algebras satisfying polynomial identities. We study Leibniz–Poisson special and Leibniz–Poisson extended special polynomials. We show that the sequence of codimensions $\{r_n({\mathbf V})\}_{n\geq 1}$ of every extended special space of variety ${\mathbf V}$ of Leibniz-Poisson algebras over an arbitrary field is either bounded by a polynomial or at least exponential. Furthermore, if this sequence is bounded by polynomial then there is a polynomial $R(x)$ with rational coefficients such that $r_n({\mathbf V}) = R(n)$ for all sufficiently large n. It follows that there exists no variety of Leibniz-Poisson algebras with intermediate growth of the sequence $\{r_n({\mathbf V})\}_{n\geq 1}$ between polynomial and exponential. We present lower and upper bounds for the polynomials $R(x)$ of an arbitrary fixed degree.

Keywords: Leibniz algebra, Leibniz–Poisson algebra, variety of algebras
Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1298

Full text: PDF file (620 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.572
MSC: 17A32, 17B63
Original article submitted 19/II/2014
revision submitted – 17/III/2014

Citation: S. M. Ratseev, O. I. Cherevatenko, “On Leibniz–Poisson Special Polynomial Identities”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(35) (2014), 9–15

Citation in format AMSBIB
\Bibitem{RatChe14}
\by S.~M.~Ratseev, O.~I.~Cherevatenko
\paper On Leibniz--Poisson Special Polynomial Identities
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2014
\vol 2(35)
\pages 9--15
\mathnet{http://mi.mathnet.ru/vsgtu1298}
\crossref{https://doi.org/10.14498/vsgtu1298}
\zmath{https://zbmath.org/?q=an:06968870}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1298
  • http://mi.mathnet.ru/eng/vsgtu/v135/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:257
    Full text:104
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021